# SDR ASAA11410167

- Difficulty date: July 4, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO RAIL/TIEDOWN TRACK HAS SEVERAL AREAS OF CORROSION.  REMOVED CORRODED SECTION FABBED REPLACEMENT SECTION AND REPAIR PARTS AND INSTALLED THE NEW PARTS IAW ASA EA400 53EA 05916.
